Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 17105, 24 pages
http://dx.doi.org/10.1155/MPE/2006/17105

Lean buffering in serial production lines with Bernoulli machines

Department of Electrical Engineering and Computer Science, University of Michigan, Ann Arbor, MI 48109-2122, USA

Received 8 February 2006; Accepted 7 April 2006

Copyright © 2006 A. B. Hu and S. M. Meerkov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. B. Hu and S. M. Meerkov, “Lean buffering in serial production lines with Bernoulli machines,” Mathematical Problems in Engineering, vol. 2006, Article ID 17105, 24 pages, 2006. https://doi.org/10.1155/MPE/2006/17105.